Translator Disclaimer
May 2013 Two New Proofs for the Boundedness of Solutions to $x'' + a(t) x = 0$
Allan J. Kroopnick
Missouri J. Math. Sci. 25(1): 103-105 (May 2013). DOI: 10.35834/mjms/1369746402

Abstract

In the note, two theorems are presented concerning the well-known linear differential equation $x''+a(t)x=0$. While the results are not new, the proofs presented simplify previous work since the Gronwall inequality is avoided which is the usual case.

Citation

Download Citation

Allan J. Kroopnick. "Two New Proofs for the Boundedness of Solutions to $x'' + a(t) x = 0$." Missouri J. Math. Sci. 25 (1) 103 - 105, May 2013. https://doi.org/10.35834/mjms/1369746402

Information

Published: May 2013
First available in Project Euclid: 28 May 2013

zbMATH: 1271.34038
MathSciNet: MR3087693
Digital Object Identifier: 10.35834/mjms/1369746402

Subjects:
Primary: 34C10
Secondary: 34C11, 34D20

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.25 • No. 1 • May 2013
Back to Top